MathSciNet Relay Station
MathSciNet bibliographic data
MR344440 30A32
Coonce, H. B.; Miller, S. S. Distortion properties of $p$-fold symmetric alpha-starlike functions. Proc. Amer. Math. Soc. 44 (1974), 336–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement